# SDR SIMA20141102001

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 11,303 hours, 7,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SMOKE AFT LAVATORY WARNING, EMER DECLARED.  FLIGHT ATTENDANT SMELLED FUMES BUT NO SMOKE.  PERFORMED AMM TASK 72-00-00-100-801 STEP H.  NO FUMES OR SMELL NOTED AT THIS TIME.
